# SDR DALA2019040102065

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1008247) DURING INSPECTION FOUND GOUGE SEAT TRACK STA 520 RBL 24 AT PASSENGER CABIN. REPLACED SEAT TRACK SECTION BTW BS 500H TO BS 520 RBL 24 AT PASSENGER CABIN AS PER SRM B737-800 53-00-52 REPAIR 4.
